# SDR ASAA2017102422451

- Difficulty date: October 24, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A864010
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT SIDE AIR INLET CUTOUT AFT ANGLE CORRODED.  ACFT GROUNDED.  ON FURTHER INVESTIGATION FOUND THAT THE  AIR INLET AFT ANGLE OUT OF LIMITS.   REMOVED AND INSTALLED A NEW ANGLE IAW  SRM 51-40-02-0G-0, 53-80-13-1A.
